RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. Saratov Univ. (N.S.), Ser. Math. Mech. Inform.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Saratov Univ. (N.S.), Ser. Math. Mech. Inform., 2009, Volume 9, Issue 2, Pages 38–44 (Mi isu43)  

Mathematics

On the uniqueness of series with respect to characters of dyadic groups

N. S. Polyakova

Saratov State University, Chair of Mathematical Analysis

Abstract: Conditions on series with respect to characters of dyadic groups are specified by which finite or countable set is the set of uniqueness.

Key words: set of uniqueness; dyadic group; characters; series with respect to characters.

DOI: https://doi.org/10.18500/1816-9791-2009-9-2-38-44

Full text: PDF file (195 kB)
References: PDF file   HTML file

UDC: 517.51

Citation: N. S. Polyakova, “On the uniqueness of series with respect to characters of dyadic groups”, Izv. Saratov Univ. (N.S.), Ser. Math. Mech. Inform., 9:2 (2009), 38–44

Citation in format AMSBIB
\Bibitem{Pol09}
\by N.~S.~Polyakova
\paper On the uniqueness of series with respect to characters of dyadic groups
\jour Izv. Saratov Univ. (N.S.), Ser. Math. Mech. Inform.
\yr 2009
\vol 9
\issue 2
\pages 38--44
\mathnet{http://mi.mathnet.ru/isu43}
\crossref{https://doi.org/10.18500/1816-9791-2009-9-2-38-44}


Linking options:
  • http://mi.mathnet.ru/eng/isu43
  • http://mi.mathnet.ru/eng/isu/v9/i2/p38

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Известия Саратовского университета. Новая серия. Серия Математика. Механика. Информатика
    Number of views:
    This page:145
    Full text:65
    References:37
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020